# SDR USAA2010051190944

- Difficulty date: May 6, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 32,530 hours, 17,648 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - DELAMINATION ON FLOORBOARD 251WF BETWEEN FR62 TO FR64 & BETWEEN Y765 TO -Y765.  REPLACED FLOORBOARD 251WF BETWEEN FR62 TO FR64 & BETWEEN Y765 TO -Y765 IAW MCGILL IMR 9701 REV G.
